# SDR HNAA2009081200251

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 52,027 hours, 57,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11556819
- Condition: Damaged
- Location: Cabin
- Part time: 52,027 hours, 57,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION IN SBY IT WAS FOUND THAT AN EMERGENCY FLOOR PATH BASE WAS DAMAGED BETWEEN ROW 1 AND 5.  REMOVED AND REPLACED FLOOR PATH BASE AND SECURED WITH RETAINING HARDWARE.  OPS CHECK GOOD.
